# SDR M522001F00000

- Difficulty date: August 26, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND W/W FUS STATION 664.0 PRESSURE WEB CRACKED IN 1 LOCATIONS LBL 34.
